Tried my first dose of lapodin today. I really don't think I'd feel comfortable pushing the dose of emodin up to 80 mg. I took about 20 mg (with 5 mg of beta-lapachone). It make my stomach feel weird even at this dose. i got briefly dizzy, not terribly so
my pulse has increased slightly. i feel warmer. The only very pronounced side effect is my stomach pain, which is not severe but is just a weird sensation. In fact, overall this sensation is strange.
It has increased my energy a little, I think, but hard to tell as the timing of it with my additional naltrexone dose was weird.
I think the effect is overall positive (the warmth was pronounced and perhaps a sign of better metabolism) but the possibility of side effects makes me nervous. The sensations are not overall bad, just unfamiliar.
if anyone is curious about trying it.
I may titrate doses more carefully in the future.
The only weird thing about it is the supplier refuses to disclose the exact
SFA ester he uses as a solvent. @Hip
I was wondering if you can speak to the safety of SFA esters. He switched to SFA esters as people had issues with the DMSO.